# SDR A6WA200940159

- Difficulty date: March 22, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 20,764 hours, 18,816 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fan
- Part number: AE607F00
- Part serial: L0319
- Condition: Failed
- Location: Galley
- Part time: 2,906 hours, 2,747 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GALLEY/LAV FAN CIRCUIT BREAKER POPPED, NOTICED SLIGHT ODOR PRIOR TO FINDING CB POPPED.  SUSPECT GALLEY FAN.  REPLACED GALLEY FAN OPS TEST GOOD REMOVE FROM MEL.  (K)
